MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 10/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this 30 mm mitral annuloplasty ring was implanted and explanted during the same procedure and replaced with a 29 mm mitral bioprosthetic valve for unknown reasons.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information was received that this device was not used due to what the physician believed to be restriction of the posterior leaflet, the coaptation plane was made up of very thin leaflet tissue on both the anterior and posterior leaflets.They physician did not feel that an adequate coaptation depth with healthy leaflet tissue would be likely and elected to replace the ring with a 29mm bioprosthetic valve instead.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7046032
Report Number2025587-2017-02211
Device Sequence Number2144298
Product Code KRH
UDI-Device Identifier00613994758651
UDI-Public00613994758651
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2021
Device Model Number638RL
Device Catalogue Number638RL30
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight83